Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Duality in crossed products and von Neumann algebras of type ${\text{III}}$


Author: Masamichi Takesaki
Journal: Bull. Amer. Math. Soc. 79 (1973), 1004-1005
MSC (1970): Primary 46L10
MathSciNet review: 0322525
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Connes, Classification des facteurs, Operator algebras and applications, Part 2 (Kingston, Ont., 1980) Proc. Sympos. Pure Math., vol. 38, Amer. Math. Soc., Providence, R.I., 1982, pp. 43–109 (French). MR 679497
  • 2. M. Takesaki, Dualité dans les produits croisés des algèbres de vom Neumann (to appear).
  • 3. Masamichi Takesaki, Algèbres de von Neumann proprement infinies et produits croisés, C. R. Acad. Sci. Paris Sér. A-B 276 (1973), A125–A127 (French). MR 0317065

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13301-4